Affordable Access

Publisher Website

On measurable minimax selectors

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
366
Issue
1
Identifiers
DOI: 10.1016/j.jmaa.2010.01.009
Keywords
  • Measurable Selectors
  • Minimax Stochastic Optimization
  • Stochastic Games
Disciplines
  • Mathematics

Abstract

Abstract In this note we consider the upper value of a zero-sum game with payoff function depending on a state variable. We provide a new and much simpler proof of a measurable minimax selection theorem established 25 years ago by the author in Nowak (1985) [19]. A discussion of the basic assumptions and relations with the literature on stochastic games and (minimax) control models is also included.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

[formula omitted]-additive families in absolute So...

on Topology and its Applications Jan 01, 2007

Convergence of multivalued mappings via approximab...

on Computers & Mathematics with A... Jan 01, 2008

Measurable selectors and set-valued Pettis integra...

on Journal of Functional Analysis Jan 01, 2009
More articles like this..